Results 1 to 7 of 7
Tiny
  1. #1
    LINMAT01 is offline New Member
    Join Date
    Aug 2007
    Posts
    2

    Unhappy Tiny

    Our 10 Year Old Yorkie Died Yesterday, We Took Her To The Vet. On Friday For A Skin Condition,and Matted Eyes. She Was Put On Antirobe Aquadrops For Her Skin Condition. We Informed The Vet That She Had Lost About 6 Lbs. Within The Last 6 Months. After Reading The Medication Insert Today, I Think The Medicine May Of Caused Her Death. She Started Vomiting The Day Before She Died And I Noticed That Vomiting Is A Side Effect. It Also Says That Test Should Be Done If A Dog Has Had Weight Loss Before Startig The Medicine. I Need To Know All The Warnings From This Medication As Possible, And Be Told If She Should Of Started The Meds In The First Place. She Also Started Drinking Like Crazy (water), She Would Stand At The Bowl For 5 Minutes Drinking. If Any One Knows Anything About This Medicine And Why Certain Dogs Should Not Take It ,please Let Me Know. This Med Is Also Known As Clindamycin Hydrochloride Liquid. She Was Given 1.o Ml Twice A Day. Thank You For Any Help

  2. #2
    chikko is offline New Member
    Join Date
    Aug 2007
    Location
    makati city, philippines
    Posts
    4

    Unhappy antirobe aquadrops

    How much is the dosage that your dog took? According to what I read, high dosage intake is dangerous to dogs.
    Chikko

  3. #3
    LINMAT01 is offline New Member
    Join Date
    Aug 2007
    Posts
    2

    Default Tiny

    We Were Told By The Vet To Give Her 1 Ml Dropper Twice A Day. She Had Her First Dose Friday Evening And 1 Dose A.m. Saturday And I Dose Saturday P.m. Then 1 Dose Sunday A.m. She Started Vomiting Sunday Around 1 In The Afternoon, Would Not Eat Or Drink. She Would Lick An Ice Cube Out Of My Hand, But That Was It. I Was Going To Take Her Back To The Vet On Monday Morning But We Lost Her In The Middle Of The Night.

  4. #4
    Annalee is offline New Member
    Join Date
    Jun 2007
    Posts
    15

    Unhappy I am so very sorry

    Quote Originally Posted by LINMAT01 View Post
    Our 10 Year Old Yorkie Died Yesterday, We Took Her To The Vet. On Friday For A Skin Condition,and Matted Eyes. She Was Put On Antirobe Aquadrops For Her Skin Condition. We Informed The Vet That She Had Lost About 6 Lbs. Within The Last 6 Months. After Reading The Medication Insert Today, I Think The Medicine May Of Caused Her Death. She Started Vomiting The Day Before She Died And I Noticed That Vomiting Is A Side Effect. It Also Says That Test Should Be Done If A Dog Has Had Weight Loss Before Startig The Medicine. I Need To Know All The Warnings From This Medication As Possible, And Be Told If She Should Of Started The Meds In The First Place. She Also Started Drinking Like Crazy (water), She Would Stand At The Bowl For 5 Minutes Drinking. If Any One Knows Anything About This Medicine And Why Certain Dogs Should Not Take It ,please Let Me Know. This Med Is Also Known As Clindamycin Hydrochloride Liquid. She Was Given 1.o Ml Twice A Day. Thank You For Any Help
    for you're loss, I am a huge dog horse lover , and a loss of ones beloved pets is really hard to take, IMO. I really don't have an answer for you, what I want to say tho is that one of my sweet mastiffs (adopted at the age of 5 , and bred over and over and over again by first owner) well being that I have 7 fur babies right now, and that India was the only girl, and 2 of my boys were not fixed at the time, so I took her to the vet to get her fixed before she came into her next heat, my vet is VERY up front and honest with me, He did say she had had so many litters, and at her age, she COULD very well die on the table, NOPE! I sure was NOT going to take that chance, so any way, I got the one male fixed then, that was crazy about her, then her heat came later my other guy went crazy, but I was able to keep the apart ( oh, not going through that again either that was rough, Well she is NOW going through the spotting part of the process again, and I called my vet a few days ago, and asked about something to stop her heat, yes there is a pill they use, he told me about it, the dangers of it, and man, that could also kill her,( he tells me things because he cares, sooooooooooo Jesse, is being nutered thrusday morning this week lol.......poor guy, I keep telling him I am really sorry. I guess what I am trying to say, is I would change vets, find a caring one, that has feelings and cares about the animal, not what money he/she can bank! My vet is awesome, I am 52 years old, had dealings with many vets, (I am a retired horse trainer, etc.) Craig my vet is wonderful, and his wife works the office, won't ever change dog vets again now. Of course unless he moved thousands of miles away,) but he isn't going to, he is from here(Vermont) and took over his fathers business years ago, ( in fact my folks used his Dad back in the days, for our vet then too) I wish for you the same , some one who will be caring and upfront and honest with you about every thing! Best of luck my dear, and my heart goes out to you!

  5. #5
    Oscar's mom is offline New Member
    Join Date
    Oct 2007
    Posts
    2

    Default Tiny

    I am new to Drugs.com and was browsing when I found your question about your Yorkie. First, I offer my condolences to you. It is so hard to lose our precious pets and even harder if we think they may have died unnecessesarily.

    I am writing to say that I recently learned from personal experience, the effects of diabetes on my cat. The symptoms match those you described for your pet: extreme weight loss, extraordinary water consumption and poor coat and skin. I'm suggesting your dog may have had diabetes.

    I know nothing about the drug your dog was given and it's too late in any event, but I have learned the hard way to read up on any new drug prescribed to my pets. That is why I joined this forum as I await answers to my own questions. It's also difficult when the vet prescribes "people" medicine and therefore one cannot locate side effects in animals

  6. #6
    lola1022 is offline Junior Member
    Join Date
    Oct 2010
    Posts
    21

    Unhappy Tiny

    I wanted to write and say I'm so sorry about Tiny. Yorkies are so sweet and loving and are such a part of the family. It does sound like maybe the medication might have had something to do with it. Was it Tiny's usual vet? You may want to call them and ask why you weren't told about some of the effects?

    I've usually had little dogs, a peke-a-poo, a pekingese, a shih-tzu, now I find myself with a golden retriever! She thinks she's a lapdog though.

    I'll be thinking of Tiny - to me, dogs are proof that there is a God. They live to do nothing but please you, they're always happy to see you, it's pure unconditional love.

    Take care,

    Lola

  7. #7
    Percodeth is offline Banned
    Join Date
    Aug 2011
    Posts
    7

    Default

    i am so sorry for your loss

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22